# SDR SWIA200718377

- Difficulty date: May 10, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 11,728 hours, 10,303 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Beam
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE SUPPORT BEAM UPPER WEB FOUND TO BE CRACKED AT STA 640 AND RBL 8, DISCOVERED AT C-CHECK.  INSTALLED UPPER DOUBLER, FILLER, SHIMS, AND ANGLES PER REO 601R-53-61-345 REV D.
